# SDR DALA2021091305429

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 6,385 hours, 2,815 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Pack Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3082 - ATB - DUE TO EXCESSIVE CABIN ALTITUDE MESSAGE. #1 PACK UNABLE TO MAINTAIN PRESSURIZATION WITH #2 PACK ON MEL. NO MASK DEPLOYED. CORRECTIVE ACTION: REPLACED PACK #1 FLOW CONTROL VALVE AND #1 ACSC. REPLACED PACK #2 FLOW CONTROL VALVE. (LP# 7994658)
